# SDR UPS804707

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND INTERCOSTAL, STA 1245 LONG 33R HAS CORROSION AROUND THE NUTPLATE.  MAINTENANCE REMOVED, FABRICATED AND REPLACED INTERCOSTAL STA 1245 LONG 33R IAW SRM 53-4-1 AND 51-1-20.
